# SDR C2XA03BT030

- Difficulty date: February 11, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- Aircraft time: 11,303 hours, 9,021 cycles
- System (JASC): 2300 · Communications System
- Part: Connector
- Condition: Faulty
- Location: Cockpit Area
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CVG/EWR---CO2547, CREW REPORTED "SMOKE COMING OUT PA PHONE BEHIND CAPTAINS HEAD."  CVG MAINTENANCE TROUBLESHOT PROBLEM TO FORWARD PA UNIT. DISABLED PA SYSTEM, PULLED PA AND INTERPHONE CIRCUIT BREAKERS AND FORWARD PA CANNON PLUG CONNECTOR. AIRCRAFT MAINTENANCE FERRIED TO EWR. EWR MAINTENANCE REPOSITIONED CIRCUIT BREAKERS INTO NORMAL POSITION IAW EMB145 AMM #20-13-06. REMOVED AND REPLACED FLIGHT ATTENDENTS FORWARD HANDSET IAW EMB145 AMM #23-31-03. FOUND TWO WIRES TO BE BROKEN AND CANNON PLUG P8300 TO BE BAD. REMOVED AND REPLACED CANNON PLUG IAW EMB145 AMM #20-50-00, AND REPAIRED BROKEN WIRES IAW EMB145 MM #20-21-00. OPS.CHECKED SYSTEM GOOD. AIRCRAFT RETURNED TO SERVICE.
